# SDR 99ZZZX263

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: KW15632H
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RT HAND ANTI-ICE APPEARED TO WORK NORMALLY FOR 6 MINUTES, LIGHT FLICKERED FOR 3 MINUTES, THEN REMAINED STEADY.  AMMETER FOR BOTH LT AND RT GENERATORS MATCHED.  LIGHT FLICKERED AT LOW AMPERAGE.  TROUBLESHOOTING OF ANTI-ICE SYSTEM REVEALED STAT BLEED VALVE WAS INTERMITTENT.  BLEED VALVE REMOVED AND REPLACED WITH A SECOND UNIT.  IN PREPARATION FOR AN OPERATIONAL CHK, ACFT POWER WAS ON.  AT THAT TIME, THE SURFACE ANTI-ICE CIRCUIT BREAKER TRIPPED.  INSPECTION FOUND STATOR BLEED VALVE WAS SHORTED INTERNALLY.  THIS STATOR BLEED VALVE REMOVED AND REPLACED WITH ANOTHER SERVICEABLE UNIT.  SYS OPER CHECKED GOOD.
